# SDR UHLA2009082400055

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 10,331 hours, 5,773 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL370, THE AUTO PILOT FAILED WITH THE ASSOCIATED A/P FAIL CAUTION EICAS MESSAGE.  ABOUT 3-4 SECONDS LATER THE SHAKER ANTICIPATED EICAS CAUTION APPEARED AND THE SHAKER BEGAN TO ENGAGE.  ATC WAS NOTIFIED OF THE FAILURE, DESCENDED TO FL280.  RAN QRH PROCEDURE ON EAP 3-5 AND GRADUALLY SLOWED TO .50 MACH WHILE CONTINUING DESCENT TO FL250.  THE STALL SHAKER CONTINUED TO ENGAGE ON AND OFF THROUGHOUT THE DESCENT BUT STOPPED AS ACFT DESCENDED BELOW 9000 FT.  LANDED WITHOUT INCIDENT.  ONCE ON THE GROUND, MULTIPLE AUTO FLIGHT RELATED EICAS MESSAGES APPEARED.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET A/C POWER, PERFORMED TEST OF AIOP B1.  ALL OPS CHECK GOOD IAW EMB 170 FIM 22-10-00-810-82.
